When to worry?

I have had Mirena for 4 months and i recently started cramping after my period and i am still spotting a week later. My OB never really told what to watch for or to worry about.

00
4Santana FerrellColumbus, Ohio
05/25/14
4Santana Ferrell
This is my first IUD. I was on birth control pills for the past 10 years or so.
0
    05/25/14
    I just got mine about 3 weeks ago. They told me that the first six months you normally get more cramping and spotting between periods and that your periods can be more painful or heavy the first six months. Then all of that should be decreasing. If it is not sharp painful cramping I wouldn't worry too much but if it is I would call the doctor. The mirena website has great info on there about what to expect the first six months. The doctor that did mine gave me a lot of information too. It is very different from birth control pills that's for sure!
    1
    05/25/14
    4Santana Ferrell
    Thank you so much. I didnt want to run to the ER if it wasnt anything i need to worry about.
    0
    05/25/14
    I would check to make sure you can still feel the strings and if so then you should be fine.
    0
      05/25/14
      4Santana Ferrell
      they lost the strings a month after i had to have an ultrasound to mae sure it wasd in place
      0
      05/25/14
      Oh yuck! They must have cut them too short. If it was in place a month after you should be good though. I always go to planned parenthood for my birth control because I figured that that is what they do daily.
      0
        05/25/14
        4Santana Ferrell
        I use to go to planned parenthood.
        0
        About Santana Ferrell
        Born: Columbus, Ohio
        Current: Columbus, Ohio
        Birth: November 26
        On Moms.com since: Mar 27, 2014
        I am a mom of 4 wonderful children. i would'nt change anything